MathSciNet Relay Station
MathSciNet bibliographic data
MR1021898 57N10 (57M40 57Q65)
Gillman, David The Poincaré conjecture is true in the product of any graph with a disk. Proc. Amer. Math. Soc. 110 (1990), no. 3, 829–834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement